≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Eczema

 

 

Similar posts:

Attn: Rishimba..4 YO male, eczema like problem 14Rishimba please prescribe for DIGESTION problem+ASTHMA+ECZEMA 32Dr. Rishimba, Dr Joe, Dr.Sameer, Dr.Murthy, Dr. Rajeev : Child with Food Allergies, Asthma and Eczema 433rishimba for jealous/eczema/asthmatic 5 year old 26

 

The ABC Homeopathy Forum

Rishimba 18 month old eczema

Hi, So my baby has had eczema for quite a few months. I was working with a homeopath who prescribed her thuja 200c. She aggravated at first, and then it got better. Then it got worse, then better, and now it is pretty much the same as in the beginning and is unchanging. Its been over a month now and her symptoms come and go. I'm not sure where to go from here. It seems we traced her issues back to when she got her 6 months vaccines. A month after she began getting flat warts on her hands and a couple on her legs. Those are gone now since taking some remedies. I had gotten rid of the ones on her hands with vitamin A before I tried a remedy. The last one on her leg went away after the thuja. It did seem like it helped her eczema initially, but it still comes and goes. We gave her another dose after my taking nux vomica 200 seemed to antidote hers (I still breastfeed) which she had an extreme aggravation to. Shortly after aggravation it got better, then a couple days later came back just as bad. I want to help her but don't know where to go. She also gets constipated. Then she'll go like some hard round stools and then later it more will come that is soft. She gets very upset if doesn't get her way. She's afraid to sleep alone. She always wake up unhappy and crying. She wakes frequently at night. She's hot when she sleeps. The eczema is mainly around her mouth but also a little on cheek. Worse on right side. Any suggestions?
 
  bwill13 on 2015-06-03
This is just a forum. Assume posts are not from medical professionals.
Lycopodium 12C thrice a day for three days and then watch for a week.

If this doesn't create any response in her, I will go into details.
 
rishimba 5 years ago
OK I'll order it, thanks so much!
 
bwill13 5 years ago
Hi,

So I gave her the first 3 doses yesterday. She actually seemed to have a much better appetite during the day than she does normally. Lately all she wants to do is breastfeed and not eat regular food, other than cheese, she loves cheese. I probably should not have given her all 3 doses after I saw an appetite improvement. Through the night she was waking up crying worse than normal. Maybe aggravation? Also, quick question. I read that for chronic conditions you need to use 30c or above, is that true? Thanks for your help. ALso, Evocationer had taken on a case for my son awhile back and he was improving. Now he is at a standstill and not sure if he needs another remedy or what. You seem very knowledgeable, though I'm sure you are very busy. I wondered if you had time to help with him? If not, I understand, thanks so much.
 
bwill13 5 years ago
Good to know your daughter has responded to Lycopodium. For skin related problems, low potencies are best to start with. If it doesn't change the skin condition, we will gradually go higher.

Let me know after a week how has her affected part of the skin changed. If no difference is seen on the skin, please re-start Lycopodium in the same 12C potency and continue till you see a change in skin condition. Stop as soon as a change is observed.

For your son. its up to you. If you feel like giving his case to me, create a new thread and address it to me.
 
rishimba 5 years ago
Ok great, I'll wait a week then and see how her skin is. So I will restart if doesn't improve, and continue until it does? But I should stop if she aggravates like last night right? Thanks, I will create a new thread for my son, much thanks!
 
bwill13 5 years ago
Hi,

So her face had been good since the day I dosed her with 3 doses. She aggravated in terms of crying 2 nights after them ok. Yesterday rash started coming back. What should I do?
 
bwill13 5 years ago
Start dosing like before for a week maximum. If the condition worsens, stop dosing. If the condition becomes better, bring down the dosing to two a day and then to one a day for another week.
 
rishimba 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.